JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 2, Article 70
A Variant of Jensen-Steffensen's Inequality for Convex and Superquadratic Functions

    Authors: Shoshana Abramovich, M. Klaricic Bakula, S. Banic,  
    Keywords: Jensen-Steffensen's inequality, Monotonicity, Superquadraticity, Power means.  
    Date Received: 03/01/06  
    Date Accepted: 20/01/06  
    Subject Codes:

26D15, 26A51.

    Editors: Constantin P. Niculescu,  

A variant of Jensen-Steffensen's inequality is considered for convex and for superquadratic functions. Consequently, inequalities for power means involving not only positive weights have been established.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login